# SDR SWI2025F01404

- Difficulty date: July 8, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 44,132 hours, 30,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 HAS MULTIPLE AREAS OF CORROSION FROM FS 927 TO FS 1031.   (C-CHECK RO 10/04/2025)REMOVED AND REPLACED STRG 27 FS913  TO  FS977 FWD P/N SH690-370-68-5 AND STRG 27 FS977  TO  FS1098 AFT P/N SH690-37067-3S,  IAW CRJ900, SRM 51-42-06, SRM 51-42-20 NO FURTHER ACTION IS REQUIRED, JOB COMPLETED.
